# SDR RU3A20170810023

- Difficulty date: August 10, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N86
- Make and model: Cndair CL6002B16
- Aircraft serial: 5167
- Aircraft time: 12,155 hours, 5,011 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LEFT MAIN LANDING GEAR UNSAFE AFTER LOWERING GEAR. PULLED MANUAL RELEASE WITH NO CHANGE IAW CHECKLIST. RESET MANUAL RELEASE PER SERVICE CENTER MX DIRECTION. GEAR CAME DOWN 30 SECONDS LATER. EMERGENCY WAS DECLARED.
